# SDR AALA201705039015

- Difficulty date: May 1, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 54,976 hours, 19,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 411N21033SP
- Condition: Detached
- Location: R4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R4 DOOR ARM/DISARM LEVER HINGED COVER IS DETACHED.  REPLACED COVER IAW AMM 52-11-02.  OPERATIONAL CHECK GOOD.
